Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

On estrodiol. Bumps on face, head. Itchy, ooze serum, multiplying. Problem?

I have recently (one month) taking 1mg Estrodiol and have noticed that I have been getting bumps that break out on my face and especially my scalp under my hair. These bumps can range ffrom small like an infected hair to a large bump like I have hit my head and is swelling outward. If touched, they itch and if the skin is broken, they ooze a clear serum. They take forever to heal if broken.
They seem to be muliplying under my hair.
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
hi.. acne and its secondary infection is common after taking hormones... see your dermatalogist for the antibiotics and local applications.. all the very best..
Answered: Sun, 23 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor